# SDR A6WA201040096

- Difficulty date: February 5, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R31101173
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9, INBD CLIP CRACKED.  FABRICATED NEW CLIP AND INSTALLED IAW REO 601R-53-11-171 REV D.
